T Nation

Bloating from GABA

Last night I tried GABA and it was hell. After about 5 minutes I had the worst bloating ever.

When I tried GABA I mixed it with ZMA and 3mgs of Melatonin. I wanna use Gaba, but I don’t want the bloating. Last night I took about 2g.

Wow that’s odd. Are you taking GABA to help you sleep? If so, why are you taking such a high dosage? You can take less, especially if you’re taking melatonin and ZMA. If you’re taking it to boost your GH you would be better off taking it before your workout.

Also where did you get this GABA? Also what else are you taking that might effect this? Or just make a list of what else you’re taking, doesn’t have to be at the same time you take the gaba. Valerian root can inhibit uptake of GABA.

Also while you shouldn’t bloat from this, I wouldn’t think, vitamin B6 and glutamic acid work together to form gaba. So you’re taking B6, you already have glutamic acid in your body, and then you’re taking extra GABA on top of that. Did you get any tingling in face or hands? Feelings of anxiety? Shortness of breath?

Last night I tried GABA and it was hell. After about 5 minutes I had the worst bloating ever.

^Allergy, maybe? Can’t imagine why you’d bloat after five minutes, no less.

Could be, but shouldn’t be an allergy. GABA is naturally occurring, and is produced by our body, although if it was mixed with wheat or rice flour it could very well do that.